# SDR 2025FA0000473

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: General aviation
- Aircraft: N367DE
- Make and model: Mooney M20C
- Aircraft serial: 201245
- Aircraft time: 3,124 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 950099005
- Condition: Cracked
- Location: Zone 100
- Part time: 3,124 hours
- Component: Lug, Mooney
- Component part number: 950099001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR ACTUATOR AFT LUG SUPPORT BRACKET CRACKED
